| Catalog Number |
8065751765 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that cutter failed to operate during retinal surgery.The surgery was completed on the same day, after replacing the product with another one.There was no information about patient impact.Additional information was requested and non-received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).